MathSciNet Relay Station
MathSciNet bibliographic data
MR1028755 (92f:47025) 47B38 (46E15 47A15)
Aleman, Alexandru Invariant subspaces with finite codimension in Bergman spaces. Trans. Amer. Math. Soc. 330 (1992), no. 2, 531–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement